# SDR IXXA060256S

- Difficulty date: June 11, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND A FITTING WITH A DOUBLE HOLE AT STATION 1740 BETWEEN LONGERONS 10 LEFT AND 11 LEFT.  REPLACED FITTING PER ALL APPLICABLE DATA.
